Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 222, NWS Norman, OK

April 30, 20128 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 30, 2012, 10:33 PM CDT for 8 counties in Oklahoma. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2012, 10:33 PM CDT (03:33 UTC)
Expired
Apr 30, 2012, 11:30 PM CDT
In force
57 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Grady County, OK, Kiowa County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 66 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 5:42 PM CDTTornado WatchSPC7 hr
Apr 30, 9:51 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2178 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WUUS54 KOUN 010333
SVROUN

OKC015-031-033-051-075-137-141-149-010430-
/O.NEW.KOUN.SV.W.0222.120501T0333Z-120501T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CADDO COUNTY IN  OKLAHOMA...
  COMANCHE COUNTY IN  OKLAHOMA...
  COTTON COUNTY IN  OKLAHOMA...
  GRADY COUNTY IN  OKLAHOMA...
  KIOWA COUNTY IN  OKLAHOMA...
  STEPHENS COUNTY IN  OKLAHOMA...
  EXTREME NORTHEASTERN TILLMAN COUNTY IN  OKLAHOMA...
  EXTREME SOUTHEASTERN WASHITA COUNTY IN  OKLAHOMA...

* UNTIL 1130 PM CDT

* AT 1027 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
  QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE 
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FORT COBB 
  RESERVOIR TO BOONE TO TOM STEED RESERVOIR...MOVING SOUTHEAST AT 35 
  MPH. 

* LOCATIONS IMPACTED INCLUDE...
  LAWTON...DUNCAN...CHICKASHA...ANADARKO...MARLOW...CACHE...
  CARNEGIE...APACHE...RUSH SPRINGS...ELGIN...CYRIL...BRAY...
  FLETCHER...NINNEKAH...GERONIMO...STERLING...EMPIRE CITY...
  FORT COBB...
  VERDEN AND ALEX. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 21 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3482 9911 3531 9847 3496 9776 3444 9779
      3434 9856
TIME...MOT...LOC 0327Z 303DEG 31KT 3519 9846 3482 9848 3480 9899 

$$

MAXWELL
2 follow-up statements
149 
WWUS54 KOUN 010355
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT MON APR 30 2012

OKC141-149-010440-
/O.CAN.KOUN.SV.W.0222.000000T0000Z-120501T0430Z/
TILLMAN OK-WASHITA OK-
1055 PM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN 
TILLMAN AND EXTREME SOUTHEASTERN WASHITA COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3490 9879 3527 9839 3496 9776 3444 9779
      3435 9852
TIME...MOT...LOC 0354Z 278DEG 37KT 3515 9813 3478 9815 3476 9866 

$$

OKC015-031-033-051-075-137-010430-
/O.CON.KOUN.SV.W.0222.000000T0000Z-120501T0430Z/
COMANCHE OK-GRADY OK-CADDO OK-COTTON OK-STEPHENS OK-KIOWA OK-
1055 PM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM 
CDT FOR COMANCHE...GRADY...CADDO...EXTREME NORTH CENTRAL COTTON...
STEPHENS AND EXTREME EAST CENTRAL KIOWA COUNTIES...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM LAKE CHICKASHA TO STERLING TO 
MEERS...MOVING EAST AT 45 MPH. 

LOCATIONS IMPACTED INCLUDE...
LAWTON...DUNCAN...CHICKASHA...ANADARKO...MARLOW...CACHE...APACHE...
RUSH SPRINGS...ELGIN...CYRIL...BRAY...FLETCHER...NINNEKAH...
GERONIMO...STERLING...EMPIRE CITY...FORT COBB...VERDEN...ALEX AND 
CEMENT. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 21 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3490 9879 3527 9839 3496 9776 3444 9779
      3435 9852
TIME...MOT...LOC 0350Z 278DEG 37KT 3515 9813 3478 9815 3476 9866 

$$

MAXWELL
126 
WWUS54 KOUN 010428
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT MON APR 30 2012

OKC033-075-137-051-015-031-010440-
/O.EXP.KOUN.SV.W.0222.000000T0000Z-120501T0430Z/
COMANCHE OK-GRADY OK-CADDO OK-COTTON OK-STEPHENS OK-KIOWA OK-
1128 PM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR COMANCHE...GRADY...CADDO...
EXTREME NORTH CENTRAL COTTON...STEPHENS AND EXTREME EAST CENTRAL 
KIOWA COUNTIES WILL EXPIRE AT 1130 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD WEAKENED...AND 
WAS NO LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE.  HOWEVER SMALL HAIL....WIND GUSTS TO 50 MPH AND HEAVY RAIN 
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3490 9879 3527 9839 3496 9776 3444 9779
      3435 9852
TIME...MOT...LOC 0427Z 303DEG 31KT 3515 9813 3478 9815 3476 9866 

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:56 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Apr 30, 6:56 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT MON APR 30 2012

.AVIATION...
0Z TAFS... SCATTERED SHOWERS/STORMS WILL MOVE ACROSS THE AREA
TONIGHT INTO TUESDAY MORNING. THE MOST LIKELY LOCATIONS TO
RECEIVE STORMS WILL BE ACROSS NORTHERN OK. STRONG VARIABLE WINDS
WILL BE POSSIBLE NEAR ANY THUNDERSTORMS. MVFR CEILINGS WILL BE
LIKELY AT MOST SITES TONIGHT WITH CEILINGS GRADUALLY LIFT TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 351 PM CDT MON APR 30 2012/

DISCUSSION...
DEWPOINTS IN THE MID TO UPPER 60S AND TEMPS IN THE LOW 80S THIS
AFTERNOON ARE RESULTING IN AT LEAST MODERATE INSTABILITY ACROSS
MOST OF THE FA. SOME ONGOING MOIST CONVECTION IS DRIFTING
NORTHEASTWARD ACROSS SOUTHEASTERN OKLAHOMA AT THE MOMENT...AND
ADDITIONAL DEVELOPMENT CAN BE EXPECTED LATER THIS EVENING ACROSS
NORTHERN...WESTERN...AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH
TEXAS. IT IS DIFFICULT TO DETERMINE THE EXACT SCENARIO FOR THIS
EVENING...BUT IT DOES APPEAR A COUPLE OF LOCATIONS WILL BE FAVORED
THIS EVENING. THE FIRST MAY BE ACROSS NORTHERN OKLAHOMA AS A
SHORTWAVE TROUGH TRAVERSES THE AREA. THE SECOND MAY BE ACROSS
SOUTHWESTERN OK AND WESTERN NORTH TEXAS IF STORMS CAN MANAGE TO
1..DEVELOP ALONG A DIFFUSE OUTFLOW BOUNDARY OR 2...MOVE INTO THE
REGION FROM THE WEST AS THEY DEVELOP ALONG THE DRYLINE. EITHER
WAY...A HAIL THREAT WILL DEFINITELY BE PRESENT THROUGH THE EVENING
HOURS WITH THE AFOREMENTIONED INSTABILITY PRESENT AND EFFECTIVE
BULK SHEAR > 45 KT. IN ADDITION...FLASH FLOODING WILL ALSO BE A
CONCERN WITH PWAT VALUES EXCEEDING 1 INCH. THIS WILL ESPECIALLY BE
TRUE ACROSS NORTHERN OKLAHOMA WHERE SOME LOCATIONS HAVE ALREADY
RECEIVED OVER 8 INCHES OF RAIN FROM YESTERDAY/S ACTIVITY. THE
FLOOD WATCH WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR NORTHERN
OK.

RAIN CHANCES WILL END FROM WEST TO EAST EARLY TOMORROW MORNING.
SLIGHTLY WEAKER WSW MID LEVEL FLOW WILL CONTINUE OVERHEAD
TOMORROW...BUT THERE WILL BE VERY LITTLE TO NO MID LEVEL SUPPORT
WITHIN THIS FLOW. HOWEVER...WE DID INCLUDE AN ISOLATED MENTION OF
THUNDER ALONG THE DRYLINE TOMORROW AFT/EVE ACROSS FAR WESTERN OK
AND WESTERN NORTH TX. WEDNESDAY WILL ALSO BE SIMILAR TO TUESDAY
WITH PERHAPS A WEAK MID LEVEL SHORTWAVE TROUGH MOVING OVER THE
PANHANDLE REGION SO WE WILL ALSO INCLUDE ISO THUNDER ACROSS A
SIMILAR REGION. A WARM UP IS STILL ANTICIPATED THROUGH THE REST
OF THE WORK WEEK...WITH VERY LITTLE TO NO RAIN CHANCES FOR MOST
LOCATIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  83  67  84 /  50  10  10  10
HOBART OK         65  85  65  89 /  50  10  10  20
WICHITA FALLS TX  67  86  67  88 /  50  10  10  20
GAGE OK           62  90  63  92 /  40  20  20  20
PONCA CITY OK     64  81  68  81 /  60  20  10  10
DURANT OK         66  82  66  84 /  30  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ005>008-010>013.

TX...NONE.
&&

02/25/25
Hazardous weather outlook, Apr 30, 10:00 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT MON APR 30 2012

OKZ004>048-050>052-TXZ083>090-011100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 AM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THE
PART OF OKLAHOMA NORTHWEST OF A COLAGATE TO MADILL LINE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
ABOUT 3 AM.

IMPACTS...
VERY LARGE HAIL... LARGER THAN BASEBALLS...DAMAGING WINDS GREATER
THAN 65 MPH... AND ISOLATED TORNADOES.

HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE
OVERNIGHT HOURS.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP AND
MOVE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. ONE CLUSTER OF STORMS
WILL CONTINUE TO MOVE THROUGH NORTHERN OKLAHOMA WITH
ANOTHER MOVING THROUGH SOUTHWEST OKLAHOMA AND WESTERN NORTH
TEXAS. A MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE AND THE THREAT
FOR SEVERE STORMS WILL CONTINUE WELL INTO THE NIGHT. HAIL TO THE
SIZE OF BASEBALLS AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS.
TORNADOES WILL BE POSSIBLE...ALTHOUGH THE TORNADO THREAT WILL BEGIN
TO DIMINISH LATER TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD
TO FLASH FLOODING... ESPECIALLY ACROSS NORTHERN OKLAHOMA WHERE
SIGNIFICANT RAINFALL OCCURRED ON SUNDAY AND EARLY MONDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER AFTER SUNRISE ON TUESDAY MORNING ACROSS
NORTH CENTRAL OKLAHOMA... ALTHOUGH SEVERE WEATHER IS NOT EXPECTED.
OTHERWISE... THUNDERSTORM CHANCES REMAIN VERY LOW THROUGH SUNDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM TUESDAY.

In the hours before

Local storm report, Apr 30, 9:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             5 SSW VINSON            34.83N 99.90W
04/30/2012  E1.75 INCH       HARMON             OK   AMATEUR RADIO

0945 PM     HAIL             5 SSW VINSON            34.83N 99.90W
04/30/2012  E1.75 INCH       HARMON             OK   AMATEUR RADIO

&&

FM
Local storm report, Apr 30, 9:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
951 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TORNADO          2 SW MEDFORD            36.79N 97.76W
04/30/2012                   GRANT              OK   BROADCAST MEDIA

&&

FM
Local storm report, Apr 30, 10:04 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1004 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             HOLLIS                  34.69N 99.92W
04/30/2012  E1.00 INCH       HARMON             OK   AMATEUR RADIO

&&

FM
Local storm report, Apr 30, 10:11 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1011 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             3 E HOLLIS              34.69N 99.86W
04/30/2012  E1.50 INCH       HARMON             OK   AMATEUR RADIO

&&

FM
Local storm report, Apr 30, 10:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     3 W GOULD               34.67N 99.83W
04/30/2012  M76 MPH          HARMON             OK   LAW ENFORCEMENT

&&

FM
Local storm report, Apr 30, 10:23 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1023 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     3 W GOULD               34.67N 99.83W
04/30/2012  M76.00 MPH       HARMON             OK   MESONET

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant46 min
Apr 30, 7:26 PM CDTTornado WarningOUNAlfalfa34 min
Apr 30, 7:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods58 min
Apr 30, 7:54 PM CDTSpecial Weather StatementOUNHarmon36 min
Apr 30, 7:58 PM CDTTornado WarningOUNAlfalfa, Grant47 min
Apr 30, 8:09 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon66 min
Apr 30, 8:17 PM CDTSpecial Weather StatementOUNGreer, Washita28 min
Apr 30, 8:23 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita67 min
Apr 30, 8:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods63 min
Apr 30, 8:39 PM CDTTornado WarningOUNGrant51 min
Apr 30, 9:08 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant52 min
Apr 30, 9:10 PM CDTTornado WarningOUNKiowa, Washita16 min
Apr 30, 9:13 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson62 min
Apr 30, 9:28 PM CDTTornado WarningOUNGrant, Kay32 min
Apr 30, 9:32 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 30, 9:39 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa, Washita51 min
Apr 30, 9:40 PM CDTTornado WarningOUNGrant35 min
Apr 30, 9:57 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble48 min
Apr 30, 9:58 PM CDTTornado WarningOUNGrant, Kay47 min
Apr 30, 10:04 PM CDTFlash Flood WarningOUNGrant, Kay4 hr
Apr 30, 10:05 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson4 hr
Apr 30, 10:15 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa60 min
Apr 30, 10:18 PM CDTTornado WarningOUNKay27 min
Apr 30, 10:20 PM CDTTornado WarningOUNGreer, Harmon, Jackson14 min
Apr 30, 10:36 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble54 min
Apr 30, 10:54 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Custer, Dewey, Kingfisher51 min
Apr 30, 11:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Greer, Harmon, Jackson, Kiowa and 1 more53 min
Apr 30, 11:25 PM CDTSpecial Weather StatementOUNLincoln35 min
Apr 30, 11:28 PM CDTSevere Thunderstorm WarningOUNGarfield, Kay, Noble51 min
Apr 30, 11:30 PM CDTSpecial Weather StatementOUNComanche, Grady, McClain, Stephens60 min
Apr 30, 11:32 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma43 min
Apr 30, 11:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie48 min
May 1, 12:12 AM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole34 min
May 1, 12:25 AM CDTSpecial Weather StatementOUNDewey35 min
May 1, 12:30 AM CDTSpecial Weather StatementOUNGarvin, McClain, Murray, Pontotoc30 min
May 1, 12:51 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole39 min
May 1, 12:57 AM CDTSpecial Weather StatementOUNGarvin, Murray, Pontotoc33 min
May 1, 1:29 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Pontotoc, Seminole46 min
May 1, 2:11 AM CDTSpecial Weather StatementOUNCoal49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.